I have been taking hydrocodone and oxycodone for several years. I'm currently taking about 200-230 mg of hydrocodone a day. On some days I take up to120 mg of oxycodone and up to 100 mgs of hydrocodone. I'm about to take my last dose and may be several days without medicine. How sick am I gonna be? BTW, I have legitimate pain from herniated discs, torn and bulging discs, chronic severe degenerative disc disease, arthritis and straightening of the spine.
9 Jun 2011
You are going to feel very sick if you stop taking the oxycodone and hydrocodone for longer than a day. If you must stop cold turkey, then I recommend the Thomas recipe for opiate withdrawal. This a list of mostly over the counter remedies to have on hand to combat the withdrawals. It also recommends a benzodiazepine for which you would have to have a prescription. You can google "Thomas recipe" and get the recommendations.
May I ask why you are going to be without medication? If you can avoid going cold turkey from the opiates, I would recommend doing so. To further read about opiate withdrawal you may go to:
13 May 2013
I have been taking hydro 5s for four months and am now up to 2 7.5s going on four months. I no longer need them for pain but my body still wants to take them... I am on day three of only 1 1/2. Tomorrow I start 1 for three days then 1/2 for three days... After that, I am wondering if it is safer to go to a clinic and finish detox in a safe environment... any advice?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had been clean off of 60-100 mg of oxycodone since my detox began on the 9th of july. as of yesterday, i took 30mg and today 20mg. if i stopped ...
1 answer • 26 Jul 2010
I just read an old answer regarding oxycodone vs. hydrocodone. To my knowledge, the latter contains?
acetominophin, which nobody really wants, and you can get the unbuffered oxycodone in strength which enable you to take less of the medication than ...
1 answer • 21 Oct 2010
I have been taking it for about a year and I'm on day five. I am hurting really bad. If I was to take a narcotic pain pill would it bring my ...
14 answers • 27 Oct 2010
... withdrawal. It has helped me out yesterday was bad mentally alot mix emotions... the devil playing minding games telling me i can't do it! ...
4 answers • 14 May 2011